# SDR EISA99226

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD REVEALED CORROSION ON BS 1030 FLOORBEAM T-CAP AT BL ZERO.  REMOVED CORROSION AND MATERIAL LOSS OF LIMITS PER SRM 53-10-3.  FABRICATED AND INSTALLED REPAIR PER SRM 53-10-8.    TT:  65,345:17 HOURS.  TC:  43,816.  (X)
